# SDR P5CA2019030600031

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,315 hours, 21,102 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE DETECTOR FAILED SMOKE TEST.( CLEANED SENSING PORT OF AFT CARGO SMOKE DETECTOR IAW AMM 26-16-00,OPS CHECK GOOD. )
